# SDR ASOA201000199

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460, LBL 9.0 OTBD SIDE OF FLOORBEAM FITTINGS IS CRACKED, APPROX 1.25" IN LENGTH.   REMOVED FITTING IAW SRM 51-42-21.  DISCONNECTED THE LARGE WIRE BUNDLE CLAMPS TO FACILITATE ACCESS PANEL REMOVAL IAW SRM 51-41-02. REMOVED ADEL CLAMPS FWD AND AFT FITTING TO FACILITATE FITTING REMOVAL.  REMOVED FLOOR PANEL NUTPLATE FWD OF FITTING IAW SRM 51-42-10 FOR FITTING REMOVAL. LOCATED & DRILLED NEW FITTING IAW SRM 51-40-11 & INSTALLED FITTING IAW SRM 51-42-21.  INSTALLED ACCESS PLATES/PANELS &  WIRE BUNDLE CLAMPS &  ADEL CLAMPS IAW SRM 51-41-02 & INSTALLED 1 NUTPLATE IAW SRM 51-42-06.
